# SDR IPXA2014052883089

- Difficulty date: May 8, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,219 hours, 6,738 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Frame 12a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE, FRAME 12A, FITTING IS CRACKED.  REPAIRED FITTING IAW EO A300-5310-23539-G.
